# SDR G1IA20150311001

- Difficulty date: March 6, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N411WA
- Make and model: Beech B200
- Aircraft serial: BB1294
- Aircraft time: 12,455 hours, 14,480 cycles
- Engine: Pwc PT6A42A
- Engine time: 11,418 hours, 13,307 cycles
- Propeller: Hartzl HCD4N3C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

WHILE ON FLIGHT, IN VMC CONDITIONS AT APPROX 0620 AST FL 270 & AT MOUNTAIN INTERSECTION, EXPERIENCED MECHANICAL IRREGULARITIES OF THE RT ENG.  INITIALLY THERE WAS A SLOW FLUCTUATION OF TQ, N1 & FF, JUST SUBSEQUENT TO ENCOUNTERING SOME MILD MOUNTAIN WAVE TURBULENCE.  THIS HOWEVER WAS LESS THAN 10 SECONDS & THE RT ENG THEN RETURNED TO NORMAL PARAMETERS.  APPROX 1 MIN & 30 SECONDS LATER THE FLUCTUATION RETURNED & QUICKLY DETERIORATED INTO AN TQ, N1 & FF ROLLBACK WITH AN ACCOMPANYING RAPID SPIKE IN ITT, AT WHICH TIME, EXECUTED THE ENG FAILURE IN FLIGHT EP.  MAX ITT OBSERVED WAS 860 - 880 DEGREES.  AFTER INFORMING ATC, REQUIRED LOWER ALTITUDE AFTER SHUTTING DOWN THE RT ENG CONTINUED FLIGHT IN VMC CONDITIONS WITHOUT ANY FURTHER IRREGULARITIES ON THE ACFT.  ENG REMOVED & SENT TO AN OVERHAUL FACILITY FOR INSPECTION.  REPORT WILL BE UPDATED PENDING RESULTS OF INSPECTION.
